# SDR TXH2010F00001

- Difficulty date: April 26, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N808TR
- Make and model: Stbros SD360200
- Aircraft serial: SH3718
- Engine: Pwa PT6A67R
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: L8540252
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL PRESSURE DROPPED DOWN IN FLIGHT.  CHANGED OIL COOLER AND LEAK CHECKED, OK.
